# SDR SWAA2022030124721

- Difficulty date: December 31, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB BS 1016 RBL 10 WL 208 / REPAIRED CORROSION ON SHEAR WEB BS 1016 RBL 10 WL 208 PER EA # 19-01025 REV IR AND EA # 1-753-34022 REV IR.
